CONDITIONS OF USE AND IMPORTANT INFORMATION: This information is meant to supplement, not replace advice from your doctor or healthcare provider and is not meant to cover all possible uses, precautions, interactions or adverse effects. This information may not fit your specific health circumstances. Never delay or disregard seeking professional medical advice from your doctor or other qualified health care provider because of something you have read on WebMD. You should always speak with your doctor or health care professional before you start, stop, or change any prescribed part of your health care plan or treatment and to determine what course of therapy is right for you.
"During the past year we have had occasion to see 24 patients with normal menstrual cycles, but who, following the use of synthetic progestational agents (The Pill), had one or more of the following conditions as their chief complaint: irregular menses, amenorrhea, and infertility." Communication with other clinics indicates that there are hundreds of such cases that are unreported. "Let's Be Honest About The Pill" and inform nulliparous women, and those with only one living child of the possibility of being relatively infertile for undeterminate periods of time following discontinuation of oral contraceptives." - JAMA 195:780-782, Feb. 28,1966.
Hello. I’m curious what you mean that you still suffer from the clot you had years ago. It didn’t dissolve with the Nattokinase and Serrapeptace? Do you suffer from the medicine they had you on? This concerns me because I’m trying to decide if I should take the xarelto my doctor prescribed for the small clot I got from a vein surgery I recently had or if I should stay on the Nattokinase and Serrapeptace I started two days ago. I felt nauseous and scared this morning because my dr told me I’ll be fine as long as I take xarelto. I also might have taken too much. 3times yesterday and also Vit. E, fish oil and aspirin. I might have overdone it. Your opinion would be appreciated.